# SDR USAA0227

- Difficulty date: February 15, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Part time: 44,573 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND PATCHES OF CORROSION WITHIN 34 INCHES STATION 986.5 BETWEEN LBL 17 AND RBL 17 FLOORBEAM.  CORROSION LEVEL 1.  TASK NR C53-107-02.  REPLACED T-CAP PER TR 53-60-01 REV A.  (M)
